Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online
Ask a Urologist   »  

Had itching in penis internally. Uranilysis results show mucus threads and present bacteria few. Meaning?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 6148 Questions
Question
uranilysis results. don't really understand. went because my penis was itching internally at bottom of the shaft.

results

wbc 1+ abnormal
wbc. > 30. abnormal
mucus threads. present
bacteria few.
Posted Sun, 3 Nov 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Ivan R. Rommstein 28 minutes later
Brief Answer:
Hi and welcome to XXXXXXX

Detailed Answer:
These findings should not worry you, bit it indicates mild uroinfection and you should do antibiogram to verify the exact bacteria that causes it. Also,you should start with standard antibiotics(nitrofurantoin or ciprofloxacine) for 7 days and your symptoms should subside after 3-4 days.
If you suspect of STD(if there is rash,ulcer,pus or recent sexual intercourse),you should do STD testing too because it can cause your symptoms as well and then you ll need some more specific antibiotics.
Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor